# SDR 95ZZZX2558

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: S7023
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 11788659
- Condition: Worn Bearing
- Location: T/R
- Part time: 243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN, SMALL HOLE.  REMOVED AND REPLACED.
